| Model Number |
29VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical study patient id: (b)(6).It was reported that on (b)(6) 2022, a 29mm master series,vavgj was successfully implanted.On (b)(6) 2022, it was reported that the patient was re-admitted to the hospital due to increased dyspnea and edema.Patient was treated with diuretics and is in stable condition.The device was reported to be working as intended.On (b)(6) 2022, the patient was discharged home in stable condition.
Additional Manufacturer Narrative
An event of dyspnea and edema was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.